# SDR ZW0A0213102

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 8,353 hours, 4,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C FOUND ON THE FWD LT FUSELAGE ALL BLIND FASTENERS IN A LARGE REPAIR AT STA 218, LONGERON 18L TO 19L.  REMOVED EXISTING REPAIR.  CUTOUT DAMAGED SKIN AND INSTALLED FILLER AND DOUBLER PER SRM 53-04, FIG 12B, SHEET 34.
